Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/77365
DC FieldValueLanguage
dc.contributor.authorPacheco, J. M.en_US
dc.contributor.authorFernández de la Nuez, Isabelen_US
dc.date.accessioned2021-01-28T12:14:17Z-
dc.date.available2021-01-28T12:14:17Z-
dc.date.issued2002en_US
dc.identifier.issn0020-739Xen_US
dc.identifier.urihttp://hdl.handle.net/10553/77365-
dc.description.abstractThe aim of this note is to give some insight into the formal unity of a very applicable area of mathematics by showing an interesting analogy between the weak part of the Rouché-Frobenius theorem and the existence result for the initial value problem for the general first-order linear two-dimensional PDE.en_US
dc.languageengen_US
dc.relation.ispartofInternational Journal of Mathematical Education in Science and Technologyen_US
dc.sourceInternational Journal of Mathematical Education in Science and Technology [ISSN 0020-739X], v.33 (3), p. 436-440en_US
dc.subject1299 otras especialidades matemáticas (especificar)en_US
dc.subject.otherÁlgebra linealen_US
dc.titleAn interesting analogyen_US
dc.typeinfo:eu-repo/semantics/articleen_US
dc.typeArticleen_US
dc.description.lastpage440en_US
dc.description.firstpage436en_US
dc.relation.volume33en_US
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.description.numberofpages5en_US
dc.utils.revisionen_US
dc.identifier.ulpgcen_US
dc.contributor.buulpgcBU-BASen_US
dc.description.esciESCI
dc.description.erihplusERIH PLUS
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.orcid0000-0003-4027-8608-
crisitem.author.fullNamePacheco Castelao, José Miguel-
crisitem.author.fullNameFernández De La Nuez, Carmen Isabel-
Appears in Collections:Comentario
Show simple item record

Page view(s)

81
checked on Sep 7, 2024

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.